Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online
Ask a Urologist   »  

Suffering from suspected uti, back pain and burning sensation while peeling. Suggest some treatment

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi I am a 29yr old female who is suffering from a suspected uti I have back pain and burning when pee I am due to go abroad on my hols but scared of this pain getting worse whilst out there :( HElP plz
Posted Thu, 4 Oct 2012 in Urinary and Bladder Problems
Answered by Dr. Ram Choudhary 1 hour later
Thanks for writing in to Healthcare Magic!
You seem to have UTI but blindly treating it with antibiotics is not productive.
Did you have similar symptoms in past also, since how long is the current problem going.
You should get a urine routine examination and culture/sensitivity test to confirm the infection and select the most appropriate time.
It will take at least 3days time.
If you are short of time then best option is Tab. Ciprofloxacin 500mg twice a day for one week.
Avoid milk/milk products within 2hours of this medicine.
Make sure you are not pregnant beforehand.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor